# SDR YYFA200800002

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Aircraft time: 45,699 hours, 27,912 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7912641966
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING CRUISE RIGHT HYDRAULIC PRESSURE LOW AND RUDDER CONTROL MANUAL DUE TO RIGHT HAND HYDRAULIC SYSTEM LEAK.
